Lie extensions

Keiji Nishioka

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)82-85
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume73
Issue number5
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lie extensions. / Nishioka, Keiji.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 73, No. 5, 1997, p. 82-85.

Research output: Contribution to journalArticle

Nishioka, Keiji. / Lie extensions. In: Proceedings of the Japan Academy Series A: Mathematical Sciences. 1997 ; Vol. 73, No. 5. pp. 82-85.
@article{cc2c3b1f23814ab3a2b75e966734cd12,
title = "Lie extensions",
author = "Keiji Nishioka",
year = "1997",
language = "English",
volume = "73",
pages = "82--85",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "5",

}

TY - JOUR

T1 - Lie extensions

AU - Nishioka, Keiji

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=34648823483&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34648823483&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:34648823483

VL - 73

SP - 82

EP - 85

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 5

ER -